A class of hyponormal operators and weak^{*}-continuity of hermitian operators

Kirsti Mattila Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332660

Arkiv for Matematik, 25, (1), 265-274, 1985.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{kirsti1985a,
  title={A class of hyponormal operators and weak^{*}-continuity of hermitian operators},
  author={Kirsti Mattila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524904497469},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={265-274},
  year={1985},
}
Kirsti Mattila. A class of hyponormal operators and weak^{*}-continuity of hermitian operators. 1985. Vol. 25. In Arkiv for Matematik. pp.265-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524904497469.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved